RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1993, Volume 53, Issue 2, Pages 175–176 (Mi mz3963)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

The deformation method for studying infinite-dimensional optimization problems

V. I. Skalyga

Design Office `Ametist'

Full text: PDF file (404 kB)

English version:
Mathematical Notes, 1993, 53:2, 240–241

Bibliographic databases:

Received: 08.10.1992

Citation: V. I. Skalyga, “The deformation method for studying infinite-dimensional optimization problems”, Mat. Zametki, 53:2 (1993), 175–176; Math. Notes, 53:2 (1993), 240–241

Citation in format AMSBIB
\Bibitem{Ska93}
\by V.~I.~Skalyga
\paper The deformation method for studying infinite-dimensional optimization problems
\jour Mat. Zametki
\yr 1993
\vol 53
\issue 2
\pages 175--176
\mathnet{http://mi.mathnet.ru/mz3963}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1220825}
\zmath{https://zbmath.org/?q=an:0803.90129}
\transl
\jour Math. Notes
\yr 1993
\vol 53
\issue 2
\pages 240--241
\crossref{https://doi.org/10.1007/BF01208334}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993MY10400044}


Linking options:
  • http://mi.mathnet.ru/eng/mz3963
  • http://mi.mathnet.ru/eng/mz/v53/i2/p175

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Skalyga, “On a homotopy method in infinite-dimensional multicriteria problems”, Izv. Math., 61:4 (1997), 813–830  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:127
    Full text:58
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020